|Mental Side effects of Hepatitis C treatment
Nov 12, 2007
Please could you give me information relating to the mental deterioration I have been warned to expect during the 6-month treatment of Hep. C genotype 2, due to start this November.
| Response from Dr. McGovern
Interferon can cause headaches, irritability, depression, and decreased concentration among other symptoms. You will want to be able to easily contact your physician should you begin to have any significant symptoms - particularly those related to depression.
The good news is that genotype 2 is easy to treat.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.